Previous |  Up |  Next


Title: Životní jubileum dr. A. Žaludové (Czech)
Title: A life jubilee for Dr. A. Žaludová (English)
Author: Pardubský, Bohumil
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 29
Issue: 4
Year: 1984
Pages: 315-(316a)
Category: history
MSC: 01A70
idMR: MR0754083
DOI: 10.21136/AM.1984.104099
Date available: 2008-05-20T18:25:28Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
AplMat_29-1984-4_9.pdf 728.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo